# SDR MWEA97680

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHEC, FOUND CORROSION ON RT WING LOWER 'T' ANGLE OUTBOARD LEG STATION 58 INBETWEEN STRINGERS 16 AND 1, MTC REPAIRED IAW DAC DRAWING 5910465 AND SRM 51-30-5 AND 51-30-2.
